# SDR WWMA9600063

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AE
- Make and model: Saab 340B
- Aircraft serial: 340B332
- System (JASC): 2121 · Air Distribution Fan
- Part: Vent Fan
- Condition: Odor
- Location: Avionics Bay
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A FUNNY NOISE AND ELECTRICAL SMELL IN THE AVIONICS VENT FAN.  MAINTENANCE OPERATED THE FAN FOR 20 MINUTES AND COULD NOT DUPLICATE ANY PROPLEMS.
